Channel 4 soap as Sinead O'Connor, revealed to her social media followers that she has topical withdrawal syndrome, which has left her with cuts and split skin on her faceTaking to her Instagram feed, the actress claimed that her doctors had "palmed [her] off" by giving her topical steroids after her skin became bad. READ NEXT: Corrie's Sally Carman pays sweet tribute to co-star fiancé as she gives health updateUnfortunately, she explained that her body had become "addicted" to the cream."I've been having so many flare ups," she said after trying to stop taking the cream. "It's so crusty and painful in the morning I can't even turn my neck.
My eyelids are pulled down, I can't even move my eyes. My eyelids are cut on top and weeping."When you stop taking the steroids it spreads to different places, so it's all in my groin.
I'm basically like a scaly snake."I've cried because I feel so unattractive - my face is distorted. "My face is just so painful at the moment, my skin is so thin. "I've cried because my eyes are just going to cut open."Steph is now spending time indoors as she comes off the creams and products but is hopeful that her experience will help inform others.Stephanie has been in and out of hospital over the past few months after she fell down a flight of stairs a few days after undergoing a boob job procedure.For more of the latest showbiz news from Daily Star, make sure you sign up to one of our newsletters here.She said at the time: "Just fell down the last few of my stairs and went backwards on my arm and the pain was horrible after surgery! "Feel sick.